Some Numerical Sequences Concerning Square Roots (Part One) Cover Image
  • Price 2.00 €

Числови редици, свързани с квадратни корени (първа част)
Some Numerical Sequences Concerning Square Roots (Part One)

Author(s): Rosen Nikolaev, Tanka Milkova, Jordan Petkov
Subject(s): Social Sciences, Education, Library and Information Science, School education, Vocational Education, Adult Education, Educational Psychology, Inclusive Education / Inclusion
Published by: Национално издателство за образование и наука „Аз-буки“
Keywords: infinite sequence; nested radical; convergence; mathematical induction

Summary/Abstract: The article is dedicated to one type of problems with an infinite number of nested square radicals proposed in mathematical competitions. A generalization is considered and the deduced theoretical relation is proved by the method of the complete mathematical induction.

  • Issue Year: 60/2017
  • Issue No: 5
  • Page Range: 474-480
  • Page Count: 7
  • Language: English